MathSciNet Relay Station
MathSciNet bibliographic data
MR397184 35L40 (58G15)
Rauch, Jeffrey; Taylor, Michael Decay of solutions to nondissipative hyperbolic systems on compact manifolds. Comm. Pure Appl. Math. 28 (1975), no. 4, 501–523.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement